# SDR AU991011

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 23057142
- Condition: Failed
- Location: Compressor
- Stage of operation: DE
- Nature of condition: T, R, J
- Precautionary procedure: O

## Discrepancy

(AUS) COMPRESSOR CASE DAMAGED IN THE AREA OF THE THIRD AND FOURTH STAGE OF THE COMPRESSOR DUE TO STATOR FAILURE.
